If you need an accessible version of this item please contact JSTOR User Support

A Typification of Some Subfamily, Sectional, and Subsectional Names in the Family Malpighiacae

C. V. Morton
Taxon
Vol. 17, No. 3 (Jun., 1968), pp. 314-324
DOI: 10.2307/1217725
Stable URL: http://www.jstor.org/stable/1217725
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Typification of Some Subfamily, Sectional, and Subsectional Names in the Family Malpighiacae
Preview not available

Page Thumbnails

  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324